Posted by Glen
on September 06, 2000 at 19:42:23:
In Reply to: Re: Is Lipitor bad? posted by john mcguire on September 06, 2000 at 16:17:33:
Below is a list of possible side effects from Lipitor copied from a drug site , while it will not effect all people it is certainly something to keep in mind ,i for one would never use it again .
Digestive System: Nausea, gastroenteritis, liver function tests abnormal, colitis, vomiting, gastritis, dry mouth, rectal
hemorrhage, esophagitis. eructation, glossitis, mouth ulceration, anorexia, increased appetite, stomatitis, biliary pain, cheilitis,
duodenal ulcer, dysphagia, enteritis, melena, gum hemorrhage, stomach ulcer, tenesmus, ulcerative stomatitis, hepatitis,
pancreatitis, cholestatic jaundice.
Respiratory System: Bronchitis, rhinitis, pneumonia, dyspnea, asthma, epistaxis.
Nervous System: Insomnia, dizziness, paresthesia, somnolence, amnesia, abnormal dreams, libido decreased, emotional
lability, incoordination, peripheral neuropathy, torticollis, facial paralysis, hyperkinesia, depression, hypesthesis, hypertonia.
Musculoskeletal System: Arthritis, leg cramps, bursitis, tenosynovitis, myasthenia, tendinous contracture, myositis.
Skin and Appendages: Pruritus, contact dermatitis, alopecia, dry skin, sweating, acne, urticaria, eczema, seborrhea, skin
Urogenital System: Urinary tract infection, urinary frequency, cystitis, hematuria, impotence, dysuria, kidney calculus,
nocturia, epididymitis, fibrocystic breast, vaginal hemorrhage, albuminuria, breast enlargement, metrorrhagia, nephritis, urinary
incontinence, urinary retention, urinary urgency, abnormal ejaculation, uterine hemorrhage.
Special Senses: Amblyopia, tinnitus, dry eyes, refraction disorder, eye hemorrhage, deafness, glaucoma, parosmia, taste loss,
Cardiovascular System: Palpitation, vasodilatation, syncope, migraine, postural hypotension, phlebitis, arrhythmia, angina
Metabolic and Nutrtional Disorders: Peripheral edema, hyperglycemia, creatine phosphokinase increased, gout, weight
Hemic and Lymphatic System: Ecchymosis, anemia, lymphadenopathy, thrombocytopenia, petechia.
: yes memory loss can be a side effect of lipitor and the other statin drugs! I know it happened to me.
: the u of cal has a research study going on now to check out this problem.
: if you know anyone who has had this side effects have them e mail me at firstname.lastname@example.org
: so i can get the info. to the researchers. thanks